# SDR ANCF20221010029

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 28,901 hours, 28,036 cycles
- Engine: Cfmint CFM565B43
- Engine time: 29,016 hours, 26,616 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 699470
- Condition: Bird Ingestion
- Location: Englh
- Part time: 29,016 hours, 26,616 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
06.OCT.2022 WO 1'860'682 => BIRD STRIKE ON ENG 1 ENG 1 STALL

ACTIONS TAKEN
NOT DEFINED YET, ACTIONS TAKEN IN PROCESS
